# SDR SWAA2012071805959

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 20,919 hours, 13,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7940764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB SUPPORT CORRODED AT BS 174, BETWEEN RBL 12 TO RBL 40.  REPAIRED WEB PER SRM.
